# SDR ABXA040120

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4375221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITION ACCESSORY COMPARTMENT AT STA 70, LONGERON 34 RIGHT TO LONGERON 35 RIGHT, BULKHEAD ATTACH FITTING CORRODED.  REPAIRED CHORD AND LONGERON FITTING IAW DC-8 SRM 51-1-24, 53-2-5 AND 51-1-8.
